MathSciNet Relay Station
MathSciNet bibliographic data
MR1856982 58K40 (37G10)
Hobbs, C. A.; Kirk, N. P. On the classification and bifurcation of multigerms of maps from surfaces to 3-space. Math. Scand. 89 (2001), no. 1, 57–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement